| Model Number |
EX061203CS |
| Medical Device Problem Codes |
Positioning Failure (1158); Material Deformation (2976)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/05/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H10: as the lot number for the device was provided, a review of the device history records will be performed.The sample was not returned to the manufacturer for inspection/evaluation.Therefore, the investigation of the reported event is inconclusive.Based upon the available information, the definitive root cause for this event is unknown.The instructions for use (ifu) is adequate for the reported device/patient code(s) and provides general instructions for use, as well as warnings, precautions and potential complications associated with the device.Upon receipt of new or additional information, a follow-up report will be submitted as applicable.H10: d4 (expiration date: 12/2024).H11: section a through f ¿ the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.H3: device not returned.
Event or Problem Description
It was reported that during a stent placement procedure, the stent was allegedly kinked upon inspection and the deployment wheel was very hard to roll back.It was further reported that deployment was discontinued and catheter was removed from body without incident.Reportedly, the stent was deployed on the back table with noticeable deformity to the retracting sheath.The procedure was completed by using another device.There was no reported patient injury.
Additional Manufacturer Narrative
H10: manufacturing review: the lot history records of this lot were reviewed with special attention to the manufacturing and inspection of this product and the product was found to have met the specification prior to shipment.Based on the information available it is not reasonably suggested that a manufacturing process may have caused or contributed to the reported issue.Investigation summary: the physical sample was not returned for evaluation and nor images were provided for review.Based on the investigation of the provided information, the investigation is closed as inconclusive.A definite root cause for the reported event could not be determined.Labeling review: the instructions for use was reviewed.The indication for the stent placement was not known, so that specific indication related issues could not be addressed.In reviewing the relevant labeling for these products the potential issue was found addressed.The instructions for use state: 'do not hold the silver stent delivery sheath at any time during deployment.Do not constrict the stent delivery sheath during stent deployment.(.) if excessive force is felt during stent deployment, do not force the stent system.Remove the stent system as possible, and replace with a new unit.' 'examine the stent system for any damage.If it is suspected that the sterility or performance of the device has been compromised, the stent system should not be used.' the packaging pictograms indicate the use of a 0.035" guidewire, and 6f introducer sheath.H10: d4 (expiration date: 12/2024), g3, h6 (device) h11: section a through f ¿ the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.H3 other text : device not returned.
Event or Problem Description